MathSciNet Relay Station
MathSciNet bibliographic data
MR604156 (82c:41009) 41A10 (41A29)
Švedov, A. S. Orders of coapproximations of functions by algebraic polynomials. (Russian) Mat. Zametki 29 (1981), no. 1, 117–130, 156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement